# SDR SWAA2023091499494

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 36,465 hours, 16,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY ESCAPE SLIDE GIRT BAR CLIP LOOSE.<[01] REMOVED AND REPLACED FASTENER ON FWD ENTRY ESCAPE SLIDE GIRT BAR CLIP IAW SRM 51-40-02.
